# SDR USAA000877

- Difficulty date: June 19, 2000
- Submitted: August 18, 2000
- Operation: Air carrier
- Aircraft: N283AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23116
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Part time: 45,953 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CORRODED 3 INCHES BY 6 INCHES, BETWEEN BS 767 AND 787, BL 0 VHF ANTENNA NR 3.  INSTALLED DOUBLER PER SRM 53-30-3, FIG 6.  (M)
